Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Raised red bite with surrounding skin hard, on antibiotics, advised epsom salts. Suggestions?

Have had a spider bite? (for 8 days now) Haven t felt sick at all. It is now about the size of a quarter and very red and the surrounding skin is very hard A doctor tried to lance it today but was unsuccessful. Have been on antibiotics for 4 days. She could not go deep in her attempt because the bite is in the middle of my neck (top of spine ) She said to try epsom salts to try to get it to drain on its own. Any suggestions?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,

Thanks for writing in.

My advise to you would be to continue the antibiotics.

You can take analgesic antiinflammatory drugs like acetaminophen for inflammation.

Also you can apply epsom salts,they will help.

Use hydrocortisone for reducing the redness and hardening.

Hope this helps.

Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor